MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406123
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
The fast-cath hemostasis introducer was bent during insertion in the femoral vein.An ablation catheter was inserted into the sheath and the catheter punctured through the sheath wall.The sheath was removed and procedure was completed by performing an additional femoral puncture and inserting an slo.There were no consequences to the patient.
 
Additional Manufacturer Narrative
One fast-cath hemostasis introducer was returned for analysis.The sheath had been bent in multiple locations and was twisted and torn.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the bend, twist, and tear is consistent with damage during use.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8287870
Report Number3005334138-2019-00041
Device Sequence Number2575143
Product Code DYB
UDI-Device Identifier05414734014038
UDI-Public05414734014038
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number406123
Device Catalogue Number406123
Device Lot Number6559337
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/14/2019
Supplement Date Received by Manufacturer03/05/2019
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight100